MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE SHOULDER SYSTEM MODULAR HEAD; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer, Uncemented

ZIMMER BIOMET, INC. COMPREHENSIVE SHOULDER SYSTEM MODULAR HEAD; Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer, Uncemented
Catalog Number 113042
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Periprosthetic fracture (4902)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - the event occurred in australia.H6: proposed annex g mechanical (g04) - head.Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products below in the d10 narrative.D10: associated product information, part (lot): -unknown glenoid (unknown).The customer has not indicated whether the product will be zimmer biomet for investigation, and the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient underwent a revision approximately three months post-implantation due to subscapularis failure attributed to patient noncompliance leading to a component dislocation.During the revision, the surgeon changed the head to a smaller size.It was reported that no further information is available.

Brand Name
COMPREHENSIVE SHOULDER SYSTEM MODULAR HEAD
Common Device Name
Prosthesis, Shoulder, Semi-Constrained, Metal/Polymer, Uncemented
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25415199
Report Number0001825034-2026-01633
Device Sequence Number17602337
Product Code MBF
UDI-Device Identifier00880304212220
UDI-Public(01)00880304212220(17)331002(10)66070458
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number113042
Device Lot Number66070458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown